Volume 6, Number 2
Preview Issue Next Issue

Purchase

Ying-xian Wang and Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110

Preview Purchase PDF 0 64 Article preview

Purchase

Lie-heng Wang

J. Comp. Math., 6 (1988), pp. 111-120

Preview Purchase PDF 0 67 Article preview

Purchase

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130

Preview Purchase PDF 1 59 Article preview

Purchase

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 131-141

Preview Purchase PDF 0 62 Article preview

Purchase

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155

Preview Purchase PDF 1 61 Article preview

Purchase

You-qian Huang and Guo-qiang Han

J. Comp. Math., 6 (1988), pp. 156-163

Preview Purchase PDF 0 47 Article preview

Purchase

Chun-wang Li and Meng-zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174

Preview Purchase PDF 3 66 Article preview

Purchase

Lan-chieh Huang and Jian-xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192

Preview Purchase PDF 0 65 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80